# SDR AWXA200400704

- Difficulty date: June 12, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347213320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON THE Y1292 BEAM AT FR66.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM AT Y1292 FR66-68 IAW A320 SRM 51-42-11 PAGES 6,7,28  AND SRM 51-49-00 PAGES 2 AND 3 TABLE 1.
